Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Idiopathic cardiomyopathy, taking Coreg and high BP medicine. Reason for anemia?

I was diagnosed with idiopathic cardiomyopathy . Last year my ejection fraction was 25. My last echo cardiogram showed it be 51%. I am taking 50 mg of coreg and high blood pressure medicine. I just had blood work done and it shows I am anemic. I feel better than I ever have so what could be the reason for this. I am a 47 year old female.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

It can be that you are in the early stages of anemia when symptoms havent sent in, thats why you havent noticed.
There are many reasons for anemia, the most simple would be your diet. Not eating enough iron or vitamin B12. There are other causes as well, but usually these two are the more common ones.
Now the job of your doctor is to find the cause of your anemia, this will require a couple of tests. Once he is done with that, you can be treated accordingly.

I hope this answered your question.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor